# SDR USAA2010020190246

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 27,503 hours, 16,017 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D57252580005
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - TRIPLE GEAR CHANGE - MAJOR REPAIR - CRACK IN RIGHT WING MAIN LANDING GEAR SUPPORT FITTING AT RIB 5.  REPLACED RIGHT WING MAIN LANDING GEAR SUPPORT FITTING AT RIB 5 IAW EA 114416.
